Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002
    Location
    Somewhere
    Posts
    918

    80 mg novladex for 3 days and nothing!!!!

    I have been on test Prop 125mg/ED for a week now. I am also taking Proviron 50mg ED. My nipples started to hurt so i bumped up the novladex to 80mgs ED. I have been taking it for 3 days.
    So far its doing nothing. I know its real...
    how much longer should i keep taking it like that? I am prone to gyno, i had the surgery on both breasts.

    Should i take anything else or just keep doing it like that??

  2. #2
    Troyboy is offline Associate Member
    Join Date
    Oct 2003
    Posts
    235
    It will take a couple days... week to take effect since there is estrogen in the receptors already you need time for the nolvadex to access the receptors.

  3. #3
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by en1222
    I have been on test Prop 125mg/ED for a week now. I am also taking Proviron 50mg ED. My nipples started to hurt so i bumped up the novladex to 80mgs ED. I have been taking it for 3 days.
    So far its doing nothing. I know its real...
    how much longer should i keep taking it like that? I am prone to gyno, i had the surgery on both breasts.

    Should i take anything else or just keep doing it like that??
    Could try reducing the prop a little? I dont think there was any point in taking over 30 mg of the nolva, I think I read actually mega doses can cause breast pains or even mimic gyno.

  4. #4
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by en1222
    I have been on test Prop 125mg/ED for a week now. I am also taking Proviron 50mg ED. My nipples started to hurt so i bumped up the novladex to 80mgs ED. I have been taking it for 3 days.
    So far its doing nothing. I know its real...
    how much longer should i keep taking it like that? I am prone to gyno, i had the surgery on both breasts.

    Should i take anything else or just keep doing it like that??
    Give it about a week more bro.

  5. #5
    KAEW44's Avatar
    KAEW44 is offline Senior Member
    Join Date
    Mar 2004
    Location
    Texas
    Posts
    1,673
    You had the surgery already???? i thought it was impossible to get it after the surgery! 50mg proviron and nolvadex still didnt supress the estrogen??? your body reaction isnt normal!

  6. #6
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002
    Location
    Somewhere
    Posts
    918
    I am not sure if the glands were cut out.
    Does anyone know if the glands were cut out if you can still get gyno?
    So I should keep it at 80mg till next week or drop it down a bit

  7. #7
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002
    Location
    Somewhere
    Posts
    918
    Quote Originally Posted by Ntpadude
    Could try reducing the prop a little? I dont think there was any point in taking over 30 mg of the nolva, I think I read actually mega doses can cause breast pains or even mimic gyno.
    I did not know that. So it could mimic gyno but not make it worse right??

  8. #8
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by en1222
    I did not know that. So it could mimic gyno but not make it worse right??
    Nolva specifically targets the breast tissues, on women, it has strange effects because it doesnt interfere with estrogen in the lower part of the body but does specifically in the breast which makes it a favorite for breast cancer. Small amounts of nolva will specifically target the breast tissues on men, however like with women nolvadex offers rather poor protection for your testicles or other parts of your manhood from estrogen so it might not be God's gift to body builder's after all. This tends to be why clomid works better for PCT then nolva because the estrogen is specifically interfering with your testicles recovering and nolva only offers very minimal estrogen blocking in that part of your body.

    As for excessive nolva causing nipple soreness... no too much nolva will not cause gyno but could make you think you have. Also some guys are so worried about gyno they constantly examine themselves for gyno, well if you keep squeezing, poking and rubbing your nipples, they surely get sore and sensative from that. So make sure you are not suffering from hypocondria.

  9. #9
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    i agree 100%

  10. #10
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    If you had the surgery you should know that they only take part of the tissue out because part of the tissue is needed to keep your nipple from having a sunken in appearance.

    You can have gyno after the surgery it just doesnt grow at such a rapid rate as before . Plus sometimes the doc will miss some of the tissue and it will grow back into lumps.

    If you are gyno prone and even have the surgery it doesnt mean that you dont have to take serms or aromitose inhibitors.

  11. #11
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002
    Location
    Somewhere
    Posts
    918
    I could be overreacting just beacause i have had it.. I do keep checking them.

    I am going to give it a few more days before i start to worry

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •